Multiple sidetone structure in pulse width modulation

Wilson, Brett and Ghassemlooy, Zabih (1988) Multiple sidetone structure in pulse width modulation. Electronics Letters, 24 (9). pp. 516-518. ISSN 0013-5194

Full text not available from this repository. (Request a copy)
Official URL:


Previously unreported sub-sidetones, not directly predictable from the currently accepted modulation formula, have been observed in the spectrum of a PWM signal excited by two sinusoidal tones of comparable amplitude.

Item Type: Article
Subjects: H600 Electronic and Electrical Engineering
Department: Faculties > Engineering and Environment > Mathematics, Physics and Electrical Engineering
Depositing User: Becky Skoyles
Date Deposited: 30 Apr 2014 09:27
Last Modified: 12 Oct 2019 18:32

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics